# SDR CALA9700674

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN NR 2 ENGINE TO PYLON UPPER AFT PANEL.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 54-10-2, 51-40-2, AND 51-30-2.
